| Model Number |
MMT-751RNAS |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/23/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump had a motor error.The customer's blood glucose level was unknown.The drive support cap was appearing normal.Displacement test was performed and no reservoir was found as result.The insulin pump was rewind successfully.The insulin pump will not be returned for the analysis.